# SDR DALA2017102407779

- Difficulty date: October 23, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 80,969 hours, 10,280 cycles
- System (JASC): 5240 · Service Doors
- Part: Lock
- Condition: Failed
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR LOCK STATUS MESSAGE.  TESTED THE L3 DOOR FLT LOCK IAW MM 52-11, OPS NORMAL, NO HISTORY.
